MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012625-19
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, moderately tortuous de novo femoral artery.The 9.0x19mm omnilink elite stent delivery system (sds) failed to cross due to the anatomy.Resistance was met with the sheath during withdrawal and the stent dislodged.The dislodged stent was retrieved with a snare.The procedure was completed with a new 8.0x19mm omnilink stent.There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned stent and the stent dislodgement was confirmed.The reported difficulty to remove was unable to be confirmed due to the returned condition of the device.The reported failure to advance was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.There was no damage noted to the sds during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported failure to advance, difficulty to remove and stent dislodgement appear to be related to operational circumstances of the procedure.Based on the reported information, the stent delivery system (sds) encountered resistance with the anatomy resulting in the failure to advance, likely causing damage to the stent resulting in the difficulty to remove through the guiding catheter.Manipulation against resistance ultimately resulted in the stent dislodgement.The noted stent damages likely occurred during retraction with the snare device.Additionally, the reported treatment appears to be related to the operational context of the procedure as the dislodged stent was retrieved with a snare.There is no indication of a product quality issue with respect to the design, manufacture.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11013087
Report Number2024168-2020-10531
Device Sequence Number4562884
Product Code NIO
UDI-Device Identifier08717648179327
UDI-Public08717648179327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1012625-19
Device Catalogue Number1012625-19
Device Lot Number0031841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F MEDIKIT GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;